skin-hair-icon
Puffy eyes due to allergic reaction
Ilumax ointment has swollen eyelids and the area below the eyes also it has become reddish in colour with rash below the eyes ... what can be done to reduce it ??
20 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing this swelling... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Share pictures of your face to see what exactly is the condition and accordingly treatment can be advised
Next Steps
consult a dermatologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Kindly share relavent pics and consult online for detailed discussion and proper prescription
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Send pics
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.